# SDR DL76G080190

- Difficulty date: February 12, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 42,500 hours, 6,241 cycles
- Engine: Ge CF680C2B6F
- Engine time: 26,251 hours, 9,980 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 26,251 hours, 9,980 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INGESTED BIRDS AFTER TAKEOFF.  CREW REPORTED LEFT ENG HIGH VIBRATION ENGINE NOT SHUTDOWN.   RETURNED TO ACC.  6 FAN BLADES BEYOND LIMITS.  HAVE NOT BORO CORE AT THIS TIME SENDING AMTS, BORO EQUIP AND FAN BLADES.  REPLACED DAMAGED FAN SETS NR 1 ENG BORESCOPED MPC FOUND NO BIRD STRIKE DAMAGE AFTER REMOVING BLADES VISUALLY INSPECTED CORE  INTAKE FOUND NO DEBRIS.  CORE OK.  PBS RUN FAILED FOR DATA LO CHECKED AND RAN SECOND AND THIRD VIBE RUN.  RESET ALL WEIGHT PER BALANCE RUN FAN VIBS NOW 1.1 AT 98 PERCENT N1 OK FOR ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
